Open Access
June 2013 Random permutation matrices under the generalized Ewens measure
Christopher Hughes, Joseph Najnudel, Ashkan Nikeghbali, Dirk Zeindler
Ann. Appl. Probab. 23(3): 987-1024 (June 2013). DOI: 10.1214/12-AAP862


We consider a generalization of the Ewens measure for the symmetric group, calculating moments of the characteristic polynomial and similar multiplicative statistics. In addition, we study the asymptotic behavior of linear statistics (such as the trace of a permutation matrix or of a wreath product) under this new measure.


Download Citation

Christopher Hughes. Joseph Najnudel. Ashkan Nikeghbali. Dirk Zeindler. "Random permutation matrices under the generalized Ewens measure." Ann. Appl. Probab. 23 (3) 987 - 1024, June 2013.


Published: June 2013
First available in Project Euclid: 7 March 2013

zbMATH: 1276.60009
MathSciNet: MR3076676
Digital Object Identifier: 10.1214/12-AAP862

Primary: 60B15

Keywords: characteristic polynomial , generalized Ewens measure , limit theorems , linear statistics , multiplicative class functions , random permutation matrix , Symmetric group , Traces

Rights: Copyright © 2013 Institute of Mathematical Statistics

Vol.23 • No. 3 • June 2013
Back to Top